Aa
A
A
A
Close
Depression Community
10.6k Members
Avatar universal

Wellbutrin plus Zoloft

Is it normal to get night sweats by taking 300 mg of Wellbutrin and 50 mg of Zoloft daily?
1 Responses
Avatar universal
I personally haven't had that issue, it would be best talk to the doctor that is following you. See your GP to rule out any other physiological reasons like a hormonal imbalance.
Have an Answer?
Top Mood Disorders Answerers
Avatar universal
Arlington, VA
Learn About Top Answerers
Didn't find the answer you were looking for?
Ask a question
Popular Resources
15 signs that it’s more than just the blues
Discover the common symptoms of and treatment options for depression.
We've got five strategies to foster happiness in your everyday life.
Don’t let the winter chill send your smile into deep hibernation. Try these 10 mood-boosting tips to get your happy back
A list of national and international resources and hotlines to help connect you to needed health and medical services.
Here’s how your baby’s growing in your body each week.